# SDR SWAA2022051205527

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 51,881 hours, 33,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGN HAS MULTIPLE BULBS OUT / [01] RELAMPED FWD EXIT SIGN; OPS NORMAL AT THIS TIME. 737 AMM 33-51-00.
